Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some results on the extension of operators


Author: Joram Lindenstrauss
Journal: Bull. Amer. Math. Soc. 69 (1963), 582-586
DOI: https://doi.org/10.1090/S0002-9904-1963-11007-1
MathSciNet review: 0150583
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Aronszajn and P. Panitchpakdi, Extension of uniformly continuous transformations and hyperconvex metric spaces, Pacific J. Math. 6 (1956), 405-411. MR 84762
  • 2. L. Gillman and M. Jerison, Rings of continuous functions, Van Nostrand, New York, 1960. MR 116199
  • 3. A. Grothendieck, Produits tensoriels topologiques et espaces nucléaires, Mem. Amer. Math. Soc. No. 16 (1955), 140 pp. MR 75539
  • 4. S. Kakutani, Concrete representation of abstract L-spaces and the mean ergodic theorem, Ann. of Math. (2) 42 (1941), 523-537. MR 4095
  • 5. J. Lindenstrauss, On some subspaces of l1 and c0, Bull. Res. Council Israel 10 F (1961), 74-80. MR 187059
  • 6. J. Lindenstrauss, Extension of compact operators. II, Technical note No. 31, Jerusalem, 1962.
  • 7. J. Lindenstrauss, Extension of compact operators. III, Technical note No. 32, Jerusalem, 1962.
  • 8. J. Lindenstrauss, On the extension property for compact operators, Bull. Amer. Math. Soc. 68 (1962), 484-487. MR 139953
  • 9. L. Nachbin, A theorem of the Hahn Banach type for linear transformations, Trans. Amer. Math. Soc. 68 (1950), 28-46. MR 32932


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-11007-1

American Mathematical Society